Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 9:13 AM EDT for Centre County, Huntingdon County, Mifflin County, Pennsylvania. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 9:13 AM EDT (13:13 UTC)
- Expired
- Jun 23, 2015, 9:47 AM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Huntingdon County, PA, Mifflin County, PA
The radar
The State College radar (KCCX), 37 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 9:15 AM EDT | TSTM WND DMG | Zion, PA | WIRES DOWN AND POWER OUTAGES IN ZION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 6:08 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 1.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
994
WUUS51 KCTP 231313
SVRCTP
PAC027-061-087-231415-
/O.NEW.KCTP.SV.W.0101.150623T1313Z-150623T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
913 AM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1015 AM EDT
* AT 912 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. THIS STORM WAS
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLEFONTE...LEWISTOWN...STATE COLLEGE...AARONSBURG...BOALSBURG...
BURNHAM...CENTRE HALL...COBURN...HOUSERVILLE...JULIAN...LEMONT...
MADISONBURG...MILESBURG...MILLHEIM...
MILROY AND PARK FOREST VILLAGE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND LAMAR EXITS...SPECIFICALLY FROM MILE MARKERS 152 TO
166.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 57 TO 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
THIS STORM HAS ALREADY MADE WIND DAMAGE IN CLEARFIELD COUNTY. THIS
IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4077 7817 4100 7789 4098 7752 4096 7751
4097 7745 4098 7722 4094 7725 4085 7736
4070 7735 4061 7750 4056 7753
TIME...MOT...LOC 1312Z 288DEG 35KT 4087 7783
$$
EVANEGO2 follow-up statements
905
WWUS51 KCTP 231340
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
940 AM EDT TUE JUN 23 2015
PAC061-231349-
/O.CAN.KCTP.SV.W.0101.000000T0000Z-150623T1415Z/
HUNTINGDON PA-
940 AM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTINGDON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4078 7764 4098 7752 4096 7751 4097 7745
4098 7722 4094 7725 4085 7736 4070 7735
TIME...MOT...LOC 1339Z 288DEG 35KT 4075 7734
$$
PAC027-087-231415-
/O.CON.KCTP.SV.W.0101.000000T0000Z-150623T1415Z/
MIFFLIN PA-CENTRE PA-
940 AM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR NORTHEASTERN MIFFLIN AND SOUTHEASTERN CENTRE COUNTIES...
AT 939 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MCCLURE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
AARONSBURG...COBURN...MADISONBURG...MILLHEIM...POE VALLEY STATE
PARK...POTTERS MILLS...REBERSBURG...SPRING MILLS AND WOODWARD.
LAT...LON 4078 7764 4098 7752 4096 7751 4097 7745
4098 7722 4094 7725 4085 7736 4070 7735
TIME...MOT...LOC 1339Z 288DEG 35KT 4075 7734
$$
EVANEGO532
WWUS51 KCTP 231347
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 AM EDT TUE JUN 23 2015
PAC027-087-231357-
/O.CAN.KCTP.SV.W.0101.000000T0000Z-150623T1415Z/
MIFFLIN PA-CENTRE PA-
947 AM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIFFLIN AND
SOUTHEASTERN CENTRE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4078 7764 4098 7752 4096 7751 4097 7745
4098 7722 4094 7725 4085 7736 4070 7735
TIME...MOT...LOC 1345Z 288DEG 35KT 4073 7726
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 9:06 AM EDT, 7 minutes earlier.
Area forecast discussion, Jun 23, 9:06 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 906 AM EDT TUE JUN 23 2015 .SYNOPSIS... TEMPERATURES AND HUMIDITY WILL INCREASE TODAY AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THE FRONT...WHICH WILL MOVE SOUTHEAST ACROSS CENTRAL PENNSYLVANIA THROUGH THE DAYLIGHT HOURS. WEDNESDAY LOOKS DRY AND LESS HUMID. THE HUMIDITY CREEPS UP AGAIN LATE IN THE WEEK...WITH A SHOWERY WEEKEND IN STORE. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 13Z UPDATE TO CANCEL/EXPAND SVR TSTM WATCH #340. SVR STORM WITH HISTORY OF PRODUCING WIND DMG IS MOVING FROM CLEARFIELD INTO NW CENTRE COUNTY AS OF 13Z. COORDINATED WITH SPC ON LOCAL EXPANSION TO INCLUDE COUNTIES TO THE EAST/SE OF CENTRE. EXPECT A BROADER WATCH BOX TO BE ISSUED FOR MOST OF THE AREA BY NOON TODAY. PREVIOUS DISCUSSION... LINE OF STRONG TO SEVERE STORMS MOVING ACROSS LAKE ERIE AT 08Z...WITH VERY IMPRESSIVE LOOKING BOW ECHO AND TRAILING GUST FRONT ALONG LAKESHORE. THIS FEATURE HAS JUST PROMPTED AN SWOMCD...WILL PROPAGATE EASTWARD INTO NORTHERN PA /NORTH OF I-80/ OVER NEXT SEVERAL HOURS BRINGING AT LEAST AN ISOLATED DAMAGING WIND THREAT AS SHORTWAVE TROUGH SLIDES EAST AND CORE OF 40-50KT 850MB JET CROSSES NW PA. /HIGHEST GUSTS SO FAR BACK IN NE OH ARE 30KTS AT KCLE AND 40KTS AT KHZY./ BY LATE MORNING...DECAYING MCS/CONVECTIVE COMPLEX WILL BEGIN TO HAVE AN IMPACT ON EVOLUTION OF STORMS FOR REMAINDER OF THE DAY. LOOKS LIKE SE PA SHOULD SEE A GOOD AMOUNT OF SUNSHINE TODAY...ALLOWING TEMPS TO RISE TO NEAR 90F AT THE SAME TIME THAT HIGHER DEWPOINTS ADVECT IN FROM THE SW. THIS WILL AID IN PRODUCING CAPES IN NEIGHBORHOOD OF 1500-2000 J/KG...COMBINED WITH INCREASING MID-LEVEL FLOW SHOULD LEAD TO MORE ORGANIZED STORMS CONDUCIVE TO PRODUCING STRONG WINDS AND BOWING SEGMENTS. LARGE HAIL WILL BE A SECONDARY THREAT. SPC HAS PLACED THE SE IN AN ENHANCED RISK...WITH CENTRAL SECTIONS UNDER A SLIGHT RISK FOR SEVERE. NORTHWESTERN AREAS WILL LIKELY HAVE BEEN WORKED OVER BY 15Z AND BY THE TIME THEY CAN RECOVER THE FRONT WILL BE UPON OR THROUGH THERE...LIMITING THE SEVERE THREAT AFTER THE FIRST INITIAL WAVE EARLY THIS MORNING. THE FRONT SHOULD CLEAR THE SOUTHERN TIER BY EARLY EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... COULD BE LINGERING ACTIVITY ALONG MASON/DIXON LINE EARLY THIS EVE...BUT COLD FRONT PROGRESSING SOUTHWARD WILL END CONVECTION BY SUNSET. COOLER AND NOTICEABLY DRIER AIR PUSHES IN BEHIND THE FRONT...WITH NORTHERN SECTIONS SLIPPING INTO THE LOWER/MID 50S TONIGHT - A GOOD 15-20F COOLER THAN THIS MORNING. DRIER AIR TAKES A BIT LONGER TO WORK INTO THE SOUTH...WITH LOWS HANGING IN THE 60S. PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY SPOT ON DAILY NORMALS. THE AIR CONDITIONERS GET A BREAK WED NIGHT AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS AND LOWER SUSQ. CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO NORMAL. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE NORTHERN U.S. THROUGH FRI AND INTO THE WEEKEND. FRONTAL BOUNDARY SETTLES OVER MID ATLANTIC REGION MIDWEEK...WITH SLIGHTLY DRIER AND COOLER AIR. WEAK SYSTEM MOVING SOUTH OF THE AREA ON THU AND FRIDAY WILL BRING SOME SHOWERS TO THE AREA. SIMILAR TO LAST THU AND FRIDAY. MORE SHOWERS FOR THE WEEKEND INTO MONDAY...AS LONGWAVE TROUGH MOVES TOWARD THE EAST COAST. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... 12Z TAFS SENT. LINE OF SEVERE STORMS OVER NORTH CENTRAL PA. COMBINATION OF FAST MOVING STORMS AND LOW LEVEL JET RESULTING IN WIND DAMAGE. EXPECT LINE TO CONTINUE TO WORK EASTWARD THIS MORNING. MODELS HAVE SOUTHERN AREAS GETTING STORMS THIS AFT. OUTLOOK... WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE. FRI-SAT...REDUCTIONS IN SCT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR NEAR TERM...RXR/STEINBUGL SHORT TERM...RXR LONG TERM...MARTIN AVIATION...ROSS/CERU/MARTIN
Hazardous weather outlook, Jun 23, 6:11 AM EDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 611 AM EDT TUE JUN 23 2015 PAZ005-006-010>012-017>019-037-041-042-045-046-241015- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 611 AM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ024>028-033>036-049>053-056>059-063>066-241015- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 611 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY...WITH IMPACTS MAINLY FROM LATE MORNING THROUGH THE AFTERNOON HOURS. THERE IS AN ENHANCED RISK OF STRONG TO SEVERE THUNDERSTORMS DURING THIS TIME...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-241015- WARREN- 611 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE THIS MORNING. ISOLATED DAMAGING WIND GUSTS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jun 23, 5:07 AM EDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 AM EDT TUE JUN 23 2015
PAZ004-231000-
WARREN PA-
507 AM EDT TUE JUN 23 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY UNTIL 600 AM EDT...
AT 503 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MAYVILLE NEW YORK TO NEAR MEADVILLE...
MOVING EAST AT 50 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
THESE STORMS WILL TRACK FROM WEST TO EAST ACROSS WARREN COUNTY...
IMPACTING THE FOLLOWING LOCATIONS...BEAR LAKE...CLARENDON...
STARBRICK...SUGAR GROVE...WARREN AND TIDIOUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7892 4184 7892 4182 7895 4162 7896
4163 7961 4200 7961
TIME...MOT...LOC 0903Z 283DEG 42KT 4221 7952 4160 8015
RXRSpecial weather statement, Jun 23, 5:36 AM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 AM EDT TUE JUN 23 2015
PAZ005-010-011-231030-
MCKEAN PA-CAMERON PA-ELK PA-
536 AM EDT TUE JUN 23 2015
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...CAMERON...AND ELK
COUNTIES UNTIL 630 AM EDT...
AT 535 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FREWSBURG TO NEAR CHAPMAN STATE PARK TO NEAR
COOPERSTOWN...AND MOVING EAST AT 50 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
THE STRONG THUNDERSTORMS WILL BE NEAR...
LUDLOW AROUND 550 AM EDT.
WETMORE...KANE AND JAMES CITY AROUND 555 AM EDT.
BRADFORD AND WESTLINE AROUND 600 AM EDT.
WILCOX AROUND 605 AM EDT.
KINZUA BRIDGE STATE PARK AND EAST BRANCH DAM AROUND 610 AM EDT.
BETULA...ELK RIVER AND CROSBY AROUND 620 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ELDRED...KERSEY...
LEWIS RUN...MOUNT JEWETT AND BRADFORD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7821 4160 7820 4126 7858 4125 7865
4122 7865 4120 7871 4127 7874 4137 7896
4136 7910 4145 7906 4144 7898 4145 7896
4182 7895 4184 7892 4200 7892
TIME...MOT...LOC 0935Z 276DEG 52KT 4206 7906 4172 7922 4147 7981
RXRLocal storm report, Jun 23, 6:49 AM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG BRADFORD 41.96N 78.64W
06/23/2015 MCKEAN PA 911 CALL CENTER
TREE BLOCKING ROADWAY
&&
EVENT NUMBER CTP1500183
JMCLocal storm report, Jun 23, 7:02 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM TSTM WND DMG 2 ENE CROSBY 41.76N 78.33W
06/23/2015 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
6.
&&
EVENT NUMBER CTP1500184
JMCLocal storm report, Jun 23, 7:24 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG 1 NNW DAHOGA 41.61N 78.73W
06/23/2015 ELK PA 911 CALL CENTER
TREES ACROSS ROADWAY
&&
EVENT NUMBER CTP1500185
JMCSpecial weather statement, Jun 23, 8:00 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 AM EDT TUE JUN 23 2015
PAZ018-019-027-028-042-045-046-049>053-058-231300-
JUNIATA PA-SNYDER PA-SCHUYLKILL PA-MONTOUR PA-MIFFLIN PA-UNION PA-
SOUTHERN CLINTON PA-SULLIVAN PA-COLUMBIA PA-SOUTHERN CENTRE PA-
SOUTHERN LYCOMING PA-NORTHERN CENTRE PA-NORTHUMBERLAND PA-
800 AM EDT TUE JUN 23 2015
...SPECIAL WEATHER STATEMENT...
AT 759 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR JAMISON CITY TO NEAR MIFFLINBURG TO NEAR
BLACK MOSHANNON STATE PARK...AND MOVING EAST AT 55 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 152 TO
247.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 81 FROM MILE MARKERS 112 TO 139.
INTERSTATE 99 FROM MILE MARKERS 70 TO 85.
INTERSTATE 180 FROM MILE MARKERS 1 TO 17.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4071 7584 4064 7664 4066 7672 4062 7687
4056 7746 4069 7770 4073 7768 4073 7777
4094 7817 4110 7739 4138 7635 4137 7629
4120 7632 4113 7628 4114 7623 4095 7621
4091 7600 4074 7577
TIME...MOT...LOC 1159Z 281DEG 49KT 4133 7636 4091 7707 4091 7803
CERUThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:07 AM EDT | Special Weather Statement | CTP | Warren | 53 min |
| Jun 23, 5:36 AM EDT | Special Weather Statement | CTP | Elk, McKean | 54 min |
| Jun 23, 5:50 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, McKean, Potter, Warren | 55 min |
| Jun 23, 6:18 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 57 min |
| Jun 23, 6:36 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 54 min |
| Jun 23, 7:14 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming, Tioga, Union | 76 min |
| Jun 23, 8:00 AM EDT | Special Weather Statement | CTP | Centre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more | 60 min |
| Jun 23, 8:02 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 58 min |
| Jun 23, 8:48 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Huntingdon | 57 min |
| Jun 23, 9:37 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Mifflin, Montour, Northumberland and 2 more | 53 min |
| Jun 23, 10:24 AM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 36 min |
| Jun 23, 10:25 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 10 min |
| Jun 23, 11:24 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 66 min |
| Jun 23, 11:50 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 55 min |
| Jun 23, 12:15 PM EDT | Special Weather Statement | CTP | Blair | 30 min |
| Jun 23, 12:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Mifflin, Snyder, Union | 37 min |
| Jun 23, 12:50 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more | 55 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder | 38 min |
| Jun 23, 1:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Jun 23, 1:55 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 54 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | CTP | Blair | 45 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Jun 23, 3:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Perry | 67 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | CTP | Somerset | 26 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | CTP | Cumberland | 28 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Jun 23, 3:37 PM EDT | Special Weather Statement | CTP | Dauphin | 23 min |
| Jun 23, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 65 min |
| Jun 23, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 64 min |
| Jun 23, 4:06 PM EDT | Flash Flood Warning | CTP | Cumberland | 4 hr |
| Jun 23, 4:06 PM EDT | Special Weather Statement | CTP | Fulton | 24 min |
| Jun 23, 4:14 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 2 hr |
| Jun 23, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, York | 60 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 56 min |
| Jun 23, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.